# SDR AALA201804189025

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 2,725 hours, 1,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN COVER FELL OFF IN AFT GALLEY NEAR THE LT ENTRY DOOR.  REPLACED THE EXIT SIGN ASSEMBLY IAW AMM 33-51-01.
